Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


KALETRA+3TC+TENOFOVIR SIDE EFFECTS
Apr 11, 2008

Hello there. I have been on different schemes of ARVs for years since 2000 with no success regarding adherence because of side effects. Now I'm on Kaletra+3tc+tenofovir and, thank God, after a week or so the side effects (nausea, vomiting, upset gut mostly), have subsided. Now, I ask: Are this side effects likely to come back after they disappear at some moment time in the future? or they don't come back after the body gets used to the meds?

Thank You.

Response from Dr. Henry

For that regimen the news in mostly good in that the GI side effects are often rough early and then usually diminish. If you are lucky enough to start tolerating the meds well from the stomach standpoint them usually that set of problems doesn't return though often the gut remains "sensitive/touchy/more variable" then prior to meds. KH



Previous
HIV-2 & KP-1461, Gene Therapy
Next
HIV side effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement